# SDR 2007UALA03752

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 36,724 hours, 13,482 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE READS AT GREEN & RED BAND, BELOW NR 3 SVC LIMITS.    10-19-07    REPLACED DOOR 2R SLIDE ASSEMBLY.
